Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 16, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood warning at Jun 21, 2013, 6:44 PM CDT for Brewster County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2013, 6:44 PM CDT (23:44 UTC)
- Expired
- Jun 21, 2013, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Brewster County, TX
The radar
The Midland/Odessa radar (KMAF), 223 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2051 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
231
WGUS54 KMAF 212344
FFWMAF
TXC043-220245-
/O.NEW.KMAF.FF.W.0016.130621T2344Z-130622T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BREWSTER COUNTY IN SOUTHWEST TEXAS...
* UNTIL 945 PM CDT
* AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
VERY HEAVY RAIN FROM THUNDERSTORMS IN THE ALPINE VICINITY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALPINE-CASPARIS MUNICIPAL AIRPORT AND ALPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...MOSS
CREEK.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS... URBAN AREAS... HIGHWAYS... STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3044 10371 3037 10366 3041 10360 3033 10360
3033 10371
$$1 follow-up statement
018
WGUS74 KMAF 220106
FFSMAF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
806 PM CDT FRI JUN 21 2013
TXC043-220245-
/O.CON.KMAF.FF.W.0016.000000T0000Z-130622T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BREWSTER-
806 PM CDT FRI JUN 21 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
NORTHWESTERN BREWSTER COUNTY...
AT 758 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT
THUNDERSTORMS HAD MOVED SOUTH OF ALPINE. HOWEVER...IT WILL TAKE
SOME TIME FOR RUNOFF IN LOW-LYING AREAS TO RECEDE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALPINE-CASPARIS MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STREAMS AND DRAINAGES AFFECTED INCLUDE BUT ARE NOT LIMITED TO...MOSS
CREEK.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT
SATURDAY MORNING FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3044 10371 3037 10366 3041 10360 3033 10360
3033 10371
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 5:59 PM CDT, 45 minutes earlier.
Area forecast discussion, Jun 21, 5:59 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 559 PM CDT FRI JUN 21 2013 .DISCUSSION... SEE AVIATION DISCUSSION BELOW. && .AVIATION... VFR CONDITIONS ARE EXPECTED THE NEXT 24 HOURS. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS WEST TEXAS AND SOUTHEAST NEW MEXICO. SCANT AREAL COVERAGE OF STORMS EXPECTED PRECLUDE MENTION AT THIS TIME IN THE TAFS...WILL CONTINUE TO MONITOR. SOUTHEAST WINDS OF 15 TO 25 MPH AND GUSTY WILL DIMINISH TO 10 TO 20 MPH AFTER MIDNIGHT. SOUTHEAST WINDS OF 15 TO 25 MPH AND GUSTY IS EXPECTED AGAIN SHORTLY AFTER SUNRISE SATURDAY. && .PREV DISCUSSION... /ISSUED 138 PM CDT FRI JUN 21 2013/ DISCUSSION... AN UPPER RIDGE REMAINS OVER THE REGION TODAY, BUT IT IS NOT QUITE AS STRONG DUE TO A SHORTWAVE TROUGH TRANSLATING NORTHEASTWARD THROUGH THE TEXAS PANHANDLE THIS AFTERNOON WHICH HAS FLATTENED IT SOMEWHAT. WATER VAPOR IMAGERY INDICATES DRIER MID LEVEL AIR MOVING EASTWARD INTO THE REGION BEHIND THE EXITING SHORTWAVE TROUGH, WHICH IS AIDING THE STEEPENING OF MID LEVEL LAPSE RATES AREAWIDE. AT THE SURFACE, A SURFACE LOW PERSISTS OVER EASTERN COLORADO WITH A SURFACE TROUGH EXTENDING SOUTHWARD TO THE EAST OF THE HIGHER TERRAIN. LOW LEVEL MOISTURE REMAINS PLENTIFUL OVER THE REGION ON PERSISTENT GUSTY, SOUTHEASTERLY WINDS. EXPECT SCATTERED THUNDERSTORMS TO DEVELOP THROUGH LATE THIS AFTERNOON, THEN PROPAGATE EASTWARD THIS EVENING. SINCE INSTABILITY OVER WESTERN REACHES OF THE CWA WILL BE 1500 TO 2000 J/KG THIS AFTERNOON AND EVENING, 0 TO 6 KM BULK SHEAR 30 TO 40 KT, AND MID LEVEL LAPSE RATES 8 TO 9 C/KM, SOME OF THE STORMS THAT DEVELOP WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. WILL MENTION THE POSSIBILITY OF SEVERE STORMS IN THE HWO AND ZONE FORECAST. SOME OF THE STORMS COULD ALSO PRODUCE HEAVY RAINFALL, BUT CONSIDERING THE STORMS WILL BE MOVING AT A MORE RAPID CLIP AND PWATS ARE DOWN A LITTLE, WILL JUST MENTION BRIEF HEAVY RAINFALL IN THE HWO. HOW FAR EAST THE STORMS PROPAGATE TONIGHT IS A BIT OF A QUANDARY SINCE A PRETTY STOUT CAP IS NOTED ON FORECAST SOUNDINGS OVER THE PERMIAN BASIN, JUST LIKE YESTERDAY. BUT THE FLOW ALOFT IS A LITTLE STRONGER TODAY AND SINCE SOME STORMS, OR A CLUSTER OF STORMS, SENDS AN OUTFLOW BOUNDARY EASTWARD, THINK THUNDERSTORMS WILL BE MORE APT TO DEVELOP IN THE AWAITING UNSTABLE AIRMASS OVER THE TRANS PECOS AND AT LEAST THE NORTHERN PERMIAN BASIN. HAVE INCLUDED A SLIGHT CHANCE OF THUNDERSTORMS FURTHER EASTWARD TONIGHT FOR SUCH A POSSIBILITY. THE UPPER RIDGE WILL REMAIN IN A FLATTENED STATE SATURDAY THROUGH MONDAY SO HAVE CONTINUED TO INCLUDE THUNDERSTORMS EACH OF THOSE DAYS, WHICH WILL PROPAGATE EASTWARD IN THE EVENING. HOW FAR EAST THEY MOVE EACH EVENING CONTINUES TO BE A DILEMMA, BUT WILL BE BETTER RESOLVED ON LATER SHIFTS. THAT IS, HAVE BROUGHT CONVECTION TO THE TEXAS/NEW MEXICO STATELINE FOR NOW. ON TUESDAY THROUGH MID NEXT WEEK, THE UPPER RIDGE WILL RETROGRADE WESTWARD AND SET UP SHOP OVER THE FOUR CORNERS REGION INTO NEXT WEEKEND. THIS WILL PUT THE AREA UNDER NORTHEASTERLY FLOW ALOFT, A STIFLING CAP AND STIFLING HEAT. THERE IS VERY LITTLE CHANCE OF PRECIPITATION BEYOND TUESDAY, AND TEMPERATURES WILL BE 5 TO 10 DEGREES ABOVE NORMAL. IT DOES NOT APPEAR TEMPERATURES WILL WARM TO RECORD LEVELS, BUT IT WILL STILL BE PLENTY HOT. && .PRELIMINARY POINT TEMPS/POPS... ANDREWS TX 71 96 71 97 / 20 10 10 10 BIG SPRING TX 76 98 74 99 / 20 0 0 0 CARLSBAD NM 69 102 68 102 / 30 20 20 30 DRYDEN TX 77 98 76 96 / 10 0 10 0 FORT STOCKTON TX 75 96 73 96 / 10 10 10 10 GUADALUPE PASS TX 69 97 68 97 / 30 20 10 20 HOBBS NM 67 94 67 95 / 40 10 20 30 MARFA TX 63 89 61 90 / 20 30 10 30 MIDLAND INTL AIRPORT TX 72 96 72 97 / 20 0 10 10 ODESSA TX 75 96 73 97 / 20 0 10 10 WINK TX 73 100 72 101 / 20 10 20 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 70/67
Hazardous weather outlook, Jun 21, 1:25 PM CDT, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 125 PM CDT FRI JUN 21 2013 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-221200- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 125 PM CDT FRI JUN 21 2013 /1225 PM MDT FRI JUN 21 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE FRIDAY AFTERNOON AND EVENING OVER SOUTHEASTERN NEW MEXICO...AND THE NORTHWESTERN PERMIAN BASIN...THE UPPER TRANS PECOS...AND THE DAVIS MOUNTAINS OF WEST TEXAS. THE STRONGEST STORMS MAY PRODUCE HAIL TO THE SIZE OF QUARTERS AND WINDS IN EXCESS OF 60 MPH. FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE ALSO LIKELY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE SATURDAY THROUGH MONDAY...MAINLY IN THE AFTERNOON AND EARLY EVENING. THE BEST CHANCES FOR THUNDERSTORMS WILL EXTEND FROM SOUTHEASTERN NEW MEXICO SOUTH TO THE DAVIS MOUNTAINS OF WEST TEXAS. GUSTY WINDS... SMALL HAIL...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL ARE ALL POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FRIDAY AFTERNOON AFTER 3 PM CDT/2 PM MDT. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Jun 21, 3:24 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 324 PM CDT FRI JUN 21 2013 TXZ058-074-212115- DAVIS/APACHE MOUNTAINS AREA-REEVES COUNTY AND UPPER TRANS PECOS- 324 PM CDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL JEFF DAVIS AND SOUTH CENTRAL REEVES COUNTIES UNTIL 415 PM CDT... A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF BUFFALO TRAIL SCOUT CAMP AT 324 PM CDT...MOVING SOUTHEAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3087 10356 3058 10369 3074 10401 3094 10397 TIME...MOT...LOC 2024Z 294DEG 9KT 3079 10387
Special weather statement, Jun 21, 5:02 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 502 PM CDT FRI JUN 21 2013 TXZ058-075-212230- PECOS-REEVES COUNTY AND UPPER TRANS PECOS- 502 PM CDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55 MPH WINDS AFFECTING SOUTHEASTERN REEVES AND WEST CENTRAL PECOS COUNTIES UNTIL 530 PM CDT... A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER EXTREME WEST CENTRAL PECOS COUNTY 25 MILES NORTHEAST OF BALMORHEA NEAR INTERSTATE 10 AT 501 PM CDT...MOVING EAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. && LAT...LON 3124 10324 3098 10303 3084 10344 3100 10355 TIME...MOT...LOC 2201Z 252DEG 8KT 3096 10337
Special weather statement, Jun 21, 5:33 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
533 PM CDT FRI JUN 21 2013
TXZ074-212330-
DAVIS/APACHE MOUNTAINS AREA-
533 PM CDT FRI JUN 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN JEFF DAVIS AND NORTH CENTRAL BREWSTER COUNTIES UNTIL 630 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED 14 MILES EAST OF FORT DAVIS AT 534
PM CDT...MOVING SOUTHEAST AT 10 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3071 10355 3056 10330 3042 10355 3061 10399
3087 10387
TIME...MOT...LOC 2234Z 295DEG 14KT 3061 10365Special weather statement, Jun 21, 5:45 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 545 PM CDT FRI JUN 21 2013 NMZ029-212330- NORTHERN LEA COUNTY- 445 PM MDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTHEASTERN LEA COUNTY UNTIL 530 PM MDT... A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF CROSSROADS AT 444 PM MDT...MOVING EAST AT 25 MPH. THIS STORM WILL CROSS SH 206. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. && LAT...LON 3343 10307 3338 10353 3357 10350 3357 10309 TIME...MOT...LOC 2244Z 265DEG 22KT 3355 10336
Special weather statement, Jun 21, 6:17 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
617 PM CDT FRI JUN 21 2013
TXZ067-075-212345-
PECOS-WARD-
617 PM CDT FRI JUN 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS AND SOUTHEASTERN WARD COUNTIES UNTIL 645 PM
CDT...
A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST OF COYANOSA AT
617 PM CDT...MOVING EAST AT 15 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3143 10280 3131 10278 3128 10276 3114 10273
3110 10288 3120 10313 3133 10303 3141 10298
TIME...MOT...LOC 2317Z 272DEG 11KT 3129 10298The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 9:51 PM CDT | Tornado Warning | MAF | Reeves | 39 min |
| Jun 20, 10:19 PM CDT | Areal Flood Advisory | MAF | Culberson, Loving, Reeves | 3 hr |
| Jun 20, 10:23 PM CDT | Severe Thunderstorm Warning | MAF | Loving, Reeves, Ward | 67 min |
| Jun 21, 3:24 PM CDT | Special Weather Statement | MAF | Jeff Davis | 51 min |
| Jun 21, 3:33 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis, Pecos, Reeves | 57 min |
| Jun 21, 4:25 PM CDT | Areal Flood Advisory | MAF | Jeff Davis, Reeves | 3 hr |
| Jun 21, 4:28 PM CDT | Severe Thunderstorm Warning | MAF | Jeff Davis | 62 min |
| Jun 21, 4:47 PM CDT | Flash Flood Warning | MAF | Jeff Davis | 3 hr |
| Jun 21, 5:02 PM CDT | Special Weather Statement | MAF | Reeves | 28 min |
| Jun 21, 5:28 PM CDT | Severe Thunderstorm Warning | MAF | Pecos, Reeves, Ward | 47 min |
| Jun 21, 5:33 PM CDT | Special Weather Statement | MAF | Jeff Davis | 57 min |
| Jun 21, 5:45 PM CDT | Special Weather Statement | MAF | Cochran | 45 min |
| Jun 21, 6:17 PM CDT | Special Weather Statement | MAF | Ward | 28 min |
| Jun 21, 6:27 PM CDT | Flash Flood Warning | MAF | Brewster, Jeff Davis | 3 hr |
| Jun 21, 6:31 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 44 min |
| Jun 21, 6:50 PM CDT | Special Weather Statement | MAF | Jeff Davis | 25 min |
| Jun 21, 6:55 PM CDT | Special Weather Statement | MAF | Winkler | 35 min |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.